# SDR DALA2015020200838

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 33,538 hours, 29,056 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SKIN PANEL ON THE RT SIDE OF THE HORIZONTAL STABILIZER WAS FOUND CRACKED. PERFORMED A BONDED REPAIR IAW ERA 531274-14AD.
